# SDR AALA982143

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49300
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Handle
- Condition: Stuck
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 2347 - AFTER TAKEOFF DFW, GEAR HANDLE WOULD TRAVEL MIDWAY AND STOP.  CREW RAN CHECKLIST AND GEAR HANDLE RELEASE BUTTON WAS PUSHED WITH HANDLE TRAVELING MIDWAY AND STOPPING.  AIRCRAFT RETURNED TO DFW AND WITHOUT FURTHER INCIDENT. MAINTENANCE CHECKED LANDING GEAR MECHANISM AND FOUND DEBRIS.  DEBRIS WAS REMOVED.  ACCOMPLISHED GEAR RETRACTION WITH NO FURTHER DEFECTS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
